MathSciNet Relay Station
MathSciNet bibliographic data
MR2405835 (2009c:47051) 47B38 (30H05)
Zhu, Xiangling Multiplication followed by differentiation on Bloch-type spaces. Bull. Allahabad Math. Soc. 23 (2008), no. 1, 25–39.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement